CORC

浏览/检索结果: 共5条,第1-5条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
A new generalized parameterized inexact Uzawa method for solving saddle point problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 265, 页码: 414-430
作者:  Dai, LF;  Liang, ML;  Fan, HT
收藏  |  浏览/下载:4/0  |  提交时间:2017/01/12
Modified accelerated parameterized inexact Uzawa method for singular and nonsingular saddle point problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 244, 页码: 552-560
作者:  Li, X;  Wu, YJ;  Yang, AL;  Yuan, JY
收藏  |  浏览/下载:4/0  |  提交时间:2015/12/16
On generalized parameterized inexact Uzawa method for a block two-by-two linear system 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2014, 卷号: 255, 页码: 193-207
作者:  Zhang, GF;  Yang, JL;  Wang, SS
收藏  |  浏览/下载:6/0  |  提交时间:2015/12/16
On block-diagonally preconditioned accelerated parameterized inexact Uzawa method for singular saddle point problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2013, 卷号: 221, 页码: 89-101
作者:  Liang, ZZ;  Zhang, GF
收藏  |  浏览/下载:3/0  |  提交时间:2015/12/16
A generalization of parameterized inexact Uzawa method for singular saddle point problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2013, 卷号: 219, 期号: 9, 页码: 4225-4231
作者:  Zhang, GF;  Wang, SS
收藏  |  浏览/下载:2/0  |  提交时间:2015/12/16


©版权所有 ©2017 CSpace - Powered by CSpace